Virtual Poincaré polynomial of the link of a real algebraic variety

Abstract : The Euler characteristic of the link of a real algebraic variety is an interesting topological invariant in order to discuss local topological properties. We prove in the paper that an invariant stronger than the Euler Characteristic is well defined for the link of an algebraic variety: its virtual Poincaré polynomial.
Type de document :
Article dans une revue
Mathematische Zeitschrift, Springer, 2013, 273 (3-4), pp.1053-1061. 〈10.1007/s00209-012-1043-7〉
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00656043
Contributeur : Goulwen Fichou <>
Soumis le : mardi 3 janvier 2012 - 16:54:36
Dernière modification le : jeudi 21 juin 2018 - 01:23:03
Document(s) archivé(s) le : mercredi 4 avril 2012 - 02:55:17

Fichiers

link.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Goulwen Fichou, Masahiro Shiota. Virtual Poincaré polynomial of the link of a real algebraic variety. Mathematische Zeitschrift, Springer, 2013, 273 (3-4), pp.1053-1061. 〈10.1007/s00209-012-1043-7〉. 〈hal-00656043v2〉

Partager

Métriques

Consultations de la notice

492

Téléchargements de fichiers

143